# SDR DALA2018120507068

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0852106) RII: CORROSION ON RH PYLON NACELLE STRUT BUSHING AMDS 2021-2718-2 (MOT2). SUMMARY: IN ACCORDANCE OF NRC # 368 RH PYLON STRUT WAS REPAIRED PER B757-200 SRM 54-51-90 REPAIR 3 PAG.201 AND NEW BUSHINGS WERE REPLACED ON RH PYLON STRUT PER B757-200 SRM 54-51-90 REPAIR 3 PAG. 203.
